# SDR BAQA091749

- Difficulty date: December 13, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N9024Z
- Make and model: Bolkms BK117A4
- Aircraft serial: 7134
- Aircraft time: 5,359 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Part serial: 00236
- Condition: Leaking
- Location: Tail Rotor
- Part time: 5,360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACTUATOR LEAKING HYD FLUID FROM WEEP HOLE OVER DATA PLATE. PART REPLACED WITH SERVICABLE UNIT.    01/07/2004
